# SDR CALA2024052401584

- Difficulty date: May 20, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3340
- Condition: Corroded
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NR:1896678 WAS FOUND CORROSION IN THE INTERNAL FUSELAGE SKIN PANEL LOCATED BTW STA. 1562/1582 AND STGR 24/25 LH SIDE. FOR REFERENCE SEE: SRM 53-60-01-0I-1.
